# SDR AALA20151201002

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 65,004 hours, 7,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT LENS IS LOOSE.  SECURED LENS IAW AMM 33-51-04.
